# SDR CALA2025010600027

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 05347048200200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 56-58 RSTR 38 PROFILE PANEL IS CRACKED.   REMOVED & REPLACED AT AFT CARGO FR56-FR58 STR 38 PROFILE PNL IAW A320 SRM 51-42-11/001 - SRM 51-72-11-911-001.
